# SDR SIMA200114803

- Difficulty date: May 28, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Loose
- Location: Rt Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PVD - FLT 4528 - CREW REPORTED THE RIGHT TAIL PIPE HOT MASTER CAUTION LIGHT ILLUMINATED.  MAINTENANCE FOUND LOOSE WIRE AT TAIL PIPE HOT DETECTOR 26WG.  WIRE WAS RESECURED.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
